# SDR VNAA2016110500007

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1144 FRAME CHAFED AT WL BETWEEN STRINGERS 8 AND 9R.  MAINTENANCE REPAIRED THE FRAME AND PERFORMED CHECKS IAW THE AMM.
